Table of Contents
ISRN Mathematical Analysis
Volume 2011, Article ID 594758, 9 pages
http://dx.doi.org/10.5402/2011/594758
Research Article

A Family of Mappings Associated with Hadamard's Inequality on a Hypercube

School of Mathematics and Physics, Changzhou University, Changzhou 213164, China

Received 24 December 2010; Accepted 16 January 2011

Academic Editors: V. Kravchenko and S. Pilipovic

Copyright © 2011 FuLi Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper provides a method to generalize and refine the Hadamard's inequality on a hypercube in 𝑛 -dimensional Euclidean space by establishing a family of mappings.